# SDR AALA201803149009

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 73,410 hours, 8,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. G10 AFT FLIGHT ATTENDANT CENTER SEAT EMERGENCY FLASHLIGHT WILL NOT TEST. REPLACED FLASHLIGHT PER AMM 25-64-01. TEST GOOD.
